# SDR UPS04843018

- Difficulty date: August 16, 2004
- Submitted: August 27, 2004
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- Aircraft time: 72,252 hours, 48,264 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2, STATION 1280 LONG 35R FWD UPPER FLANGE OF FRAME HAS A HOLE AT RADIUS.  FABRICATED AND INSTALLED REPAIR ANGLE DOUBLER AND FILLER IAW EO DC8-5310-11728-A.
